# SDR DXTA2024121601541

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N588QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605721
- Aircraft time: 15,081 hours, 11,418 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Part number: 67113351
- Part serial: NSN
- Condition: Defective
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER DEPARTURE.  VENT DOOR LATCH FEELS LIKE THERE IS SOME RESISTANCE PREVENTING IT FROM FULLY CLOSING.   GAINED ACCESS AND REMOVED MCD VENT DOOR SOLENOID I/A/W CESSNA 560XL MM CH. 52-10-00. INSTALLED REPLACEMENT VENT DOOR SOLENOID. ADJUSTED SOLENOID. RESTORED ACCESS GAINED. OPS CHECK GOOD. VERIFIED ALL 6 PACK LIGHTS EXTINGUISH AFTER SOLENOID CLOSES VENT DOOR. ALL WORK DONE IAW 560XL MM 52-10-00.
